A generalization of universal Taylor series in simply connected domains

Files in This Item:
File Description SizeFormat 
Tsirivas_Univ_Taylor_JMAA.pdf139.64 kBAdobe PDFDownload
Title: A generalization of universal Taylor series in simply connected domains
Authors: Tsirivas, Nikolaos
Permanent link: http://hdl.handle.net/10197/3893
Date: Apr-2012
Abstract: Let Ω be a simply connected proper subdomain of the complex plane and z0 be a point in Ω. It is known that there are holomorphic functions f on Ω for which the partial sums (Sn(f,z0)) of the Taylor series about z0 have universal approximation properties outside Ω. In this paper we investigate what can be said for the sequence (βnSn(f,z0)) when (βn) is a sequence of complex numbers. We also study a related analogue of a classical theorem of Seleznev concerning the case where the radius of convergence of the universal power series is zero.
Funding Details: Science Foundation Ireland
Type of material: Journal Article
Publisher: Elsevier
Journal: Journal of Mathematical Analysis and Applications
Volume: 388
Issue: 1
Start page: 261
End page: 369
Copyright (published version): 2011 Elsevier Inc
Keywords: Universal seriesCesàro hypercyclicityUniversalityHypercyclicityBernstein–Walsh TheoremSeleznev Theorem
Subject LCSH: Series, Taylor's
DOI: 10.1016/j.jmaa.2011.11.038
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Oct 11, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.